# SDR FDEA201602260691

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 69,918 hours, 25,553 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 251N509910
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION FROM FLAPS 1 TO FLAPS 0, HAD EICAS MESSAGE, LE FLAP ASYM, & AMBER LIGHT LE.  RETURNED TO LAND IAW QRH FAULT CODE FRM 27 90 24 00.  INSTALLED TORQUE TUBE COUPLER AND OPS CHECKED LEADING EDGE SLAT SYSTEM IN REF 27-81-00-5 AND OPS RIG CHECKED GOOD.
